# SDR USAA2011120100004

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 30,036 hours, 19,789 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE AND AIRFRAME VIBRATION NOTED DURING CLIMB, ENGINE NR 1 VIB N1 (1) 2.3 (2) .7.  ALL OTHER ENGINE PARAMETERS WERE MATCHED.  DURING CRUISE VIB N1(1) 2.1 (2) .7.  REPLACED LEFT AFT NOSE GEAR DOOR HINGES IAW A319 AMM 32-22-13.
